# SDR USAASB01005

- Difficulty date: January 13, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1228 - ON CLIMB-OUT FROM PHL, EN ROUTE TO CLT, CAPTAIN REPORTED THAT THE AIRCRAFT CABIN PRESSURE CONTINUED TO CLIMB ALONG WITH OUTSIDE PRESSURE.  MIX VALVE APPEARS TO BE WORKING FINE.  HOWEVER, FLIGHT ATTENDANT REPORTED THAT THE SEAL FOR THE AFT RIGHT SERVICE DOOR APPEARED TO BE MISSING.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR NOT CLOSED PROPERLY.  CYCLED DOOR TO CLOSED POSITION.  DOOR CHECKS OK.  INSPECTED DOOR AND DOOR SEAL.  PRESSURIZED AIRCRAFT.  NO LEAKS OR DEFECTS NOTED.  (M)
